On the relationships between variability indices (Note I)
Gaetano Pietra ()
METRON, 2014, vol. 72, issue 1, 5-16
Date: 2014
References: View complete reference list from CitEc
Citations: View citations in EconPapers (4)
Downloads: (external link)
http://hdl.handle.net/10.1007/s40300-014-0034-3 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:metron:v:72:y:2014:i:1:p:5-16
Ordering information: This journal article can be ordered from
http://www.springer.com/economics/journal/40300
DOI: 10.1007/s40300-014-0034-3
Access Statistics for this article
METRON is currently edited by Marco Alfo'
More articles in METRON from Springer, Sapienza Università di Roma
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().